# SDR SQ7A142002

- Difficulty date: January 25, 2002
- Submitted: June 26, 2002
- Operation: Air carrier
- Aircraft: N282
- Make and model: Boeing 727251
- Aircraft serial: 21161
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Gusset
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXD - During scheduled maintenance the gusset at the R/H Frame at BS 825.95 just below floor level was found cracked.
